Partial words and a theorem of Fine and Wilf

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619468
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 2:54:40 PM
Last modification on : Friday, April 12, 2019 - 10:18:03 AM

Identifiers

  • HAL Id : hal-00619468, version 1

Collections

Citation

Jean Berstel, Luc Boasson. Partial words and a theorem of Fine and Wilf. Theoretical Computer Science, Elsevier, 1999, 218 (1), pp.135-141. ⟨hal-00619468⟩

Share

Metrics

Record views

244